# SDR REXA2021041500097

- Difficulty date: February 26, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 14,996 hours, 10,831 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362605
- Condition: Corroded
- Location: Bs 785-797
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDEWALL SEAT RAIL HAS MINOR CORROSION AT FS 785.00 TO FS 797.00.  REMOVED & INSTALLED SEAT RAIL IAW CRJ 900 53-00-49-000/400-801(A12).
